PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2005 | 3 | 1 | 14-25
Tytuł artykułu

On two theorems for flat, affine group schemes over a discrete valuation ring

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We include short and elementary proofs of two theorems that characterize reductive group schemes over a discrete valuation ring, in a slightly more general context.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
3
Numer
1
Strony
14-25
Opis fizyczny
Daty
wydano
2005-03-01
online
2005-03-01
Twórcy
autor
Bibliografia
  • [1] S. Bosch, W. Lütkebohmert and M. Raynaud: Néron models, Springer-Verlag, 1990.
  • [2] A. Borel: “Linear algebraic groups”, Grad. Texts in Math., Vol. 126, Springer-Verlag, 1991.
  • [3] N. Bourbaki: Lie groups and Lie algebras, Springer-Verlag, 2002, Chapters 4–6.
  • [4] F. Bruhat and J. Tits: “Groupes réductifs, sur un corps local: I Données radicielles valuées”, Inst. Hautes Études Sci. Publ. Math., Vol. 41, (1972), pp. 5–251.
  • [5] M. Demazure, A. Grothendieck and ét al.: Schémas en groupes. Vol. I–III, Lecture Notes in Math., Vol. 151–153, Springer-Verlag, 1970.
  • [6] A. Grothendieck: “Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schéma (Quatrième Partie)”, Inst. Hautes Études Sci. Publ. Math., Vol. 32, (1967).
  • [7] G. Hiss: “Die adjungierten Darstellungen der Chevalley-Gruppen”,Arch. Math.,Vol. 42, (1982),pp. 408–416. http://dx.doi.org/10.1007/BF01190689
  • [8] J.E. Humphreys: Conjugacy classes in semisimple algebraic groups, In: Math. Surv. and Monog., Vol. 43: Amer. Math. Soc., Providence, 1995.
  • [9] J.C. Jantzen: Representations of algebraic groups. Second edition., In: Math. Surveys and Monog., Vol. 107, Amer. Math. Soc., Providence, 2000.
  • [10] H. Matsumura: Commutative algebra. Second edition. The Benjamin/Cummings Publ. Co., Inc., Reading, Massachusetts, 1980.
  • [11] R. Pink: “Compact subgroups of linear algebraic groups”,J. of Algebra,Vol. 206, (1998),pp. 438–504. http://dx.doi.org/10.1006/jabr.1998.7439
  • [12] G. Prasad and J.-K. Yu: On quasi-reductive group schemes, math.NT/0405381, 34 pages revision, June 2004.
  • [13] A. Vasiu: “Integral canonical models of Shimura varieties of preabelian type”, Asian J. Math., Vol. 3(2), (1999), pp. 401–518.
  • [14] A. Vasiu: “Surjectivity criteria for p-adic representations, Part I”,Manuscripta Math.,Vol. 112(3), (2003),pp. 325–355. http://dx.doi.org/10.1007/s00229-003-0402-4
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475652
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.